# SDR IPXA2024120460569

- Difficulty date: November 23, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Nut Plate
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INTERNERAL KRUEGER FLAP AREA HAS A NUTPLATE STRIP WITH MISSING CHUNK. INSTALLED NUT PLATE STRIP IN RH WING INTERNAL KRUEGER FLAP IAW SRM 51-40-21 P/N MS20470AD5-4 BATCH#0004130107.
